# SDR 15MA2017060500001

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N122TP
- Make and model: Beech B200
- Aircraft serial: BB1293
- Aircraft time: 11,250 hours, 8,817 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 368-389
- Part time: 1,866 hours, 697 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A VISUAL INSPECTION,  LOWER FUSELAGE SKIN FOUND CRACKED AT RBL 11, BS 368.75 TO 389.75.
